A seminumeric approach for solution of the Eikonal partial differential equation and its applications
Article first published online: 20 JUL 2009
Copyright © 2009 Wiley Periodicals, Inc.
Numerical Methods for Partial Differential Equations
Volume 26, Issue 3, pages 702–722, May 2010
How to Cite
Dehghan, M. and Salehi, R. (2010), A seminumeric approach for solution of the Eikonal partial differential equation and its applications. Numer. Methods Partial Differential Eq., 26: 702–722. doi: 10.1002/num.20482
- Issue published online: 17 MAR 2010
- Article first published online: 20 JUL 2009
- Manuscript Accepted: 22 DEC 2008
- Manuscript Received: 14 NOV 2008
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- If your institution does not currently subscribe to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- If you already have a Wiley Online Library or Wiley InterScience user account: login above and proceed to purchase the article.
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!